# SDR 2006FA0001071

- Difficulty date: October 28, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N828FM
- Make and model: Beech B200
- Aircraft serial: BB1069
- Aircraft time: 6,404 hours, 6,430 cycles
- Engine: Pwa PT6A42
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 1011200953
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 THROUGH 4 INSPECTION, AFTER REMOVING MOVING ALL WING INSPECTION PANELS.  4 (EA) CRACKS NOTICED IN WEB FLANGE COMMON TO AND EMITTING FROM RIVETS ON LT IB WING BOX AREA, BL-65.50, (2EA) CRACKS AT WS 65, (1EA) CRACK AT WS 56.  (K)
